Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 925206, 12 pages
http://dx.doi.org/10.1155/2015/925206
Research Article

An Approach to Model Based Testing of Multiagent Systems

Center for Software Dependability, Mohammad Ali Jinnah University, Islamabad 44000, Pakistan

Received 22 June 2014; Revised 11 September 2014; Accepted 14 September 2014

Academic Editor: Shifei Ding

Copyright © 2015 Shafiq Ur Rehman and Aamer Nadeem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shafiq Ur Rehman and Aamer Nadeem, “An Approach to Model Based Testing of Multiagent Systems,” The Scientific World Journal, vol. 2015, Article ID 925206, 12 pages, 2015. https://doi.org/10.1155/2015/925206.